Random perturbations of matrix cocycles

Research output: Contribution to journalArticlepeer-review


Lyapunov exponents for two-dimensional matrix cocycles are shown to be stable under certain stochastic perturbations.

Original languageEnglish (US)
Pages (from-to)627-637
Number of pages11
JournalErgodic Theory and Dynamical Systems
Issue number4
StatePublished - Dec 1986

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Random perturbations of matrix cocycles'. Together they form a unique fingerprint.

Cite this